# SDR IPXA2022042381411

- Difficulty date: April 23, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 32,339 hours, 21,158 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146N102848
- Part serial: NA
- Condition: Dented
- Location: Sta 1260
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1AFT PIT FRAME UPPER J ANGLE DENTED AT STA 1260 STR 26LREPAIR PER UPS RCD 251322 AND SRM 53-00-07-2R-6 DETAIL VI
